Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 66, NWS Lake Charles, LA

April 17, 2012Rapides Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Apr 17, 2012, 9:39 AM CDT for Rapides Parish, Louisiana. It took effect at Apr 19, 2012, 1:00 AM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 17, 2012, 9:39 AM CDT (14:39 UTC)
In effect from
Apr 19, 2012, 1:00 AM CDT
Expired
Apr 20, 2012, 1:00 AM CDT
In force
24 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Rapides Parish, LA

The river

Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 11.85 ft at Apr 21, 2012, 1:00 AM CDT.

actionminormoderate101504/1704/1804/1904/2004/21
Action stage
12 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WGUS44 KLCH 171439
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
939 AM CDT TUE APR 17 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-180439-
/O.NEW.KLCH.FL.W.0066.120419T0600Z-120420T0600Z/
/GLML1.1.ER.120419T0600Z.120419T0600Z.120420T0000Z.NO/
939 AM CDT TUE APR 17 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM LATE WEDNESDAY NIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8:30 AM TUESDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
5 follow-up statements
802 
WGUS84 KLCH 171442
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
942 AM CDT TUE APR 17 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-180442-
/O.CON.KLCH.FL.W.0066.120419T0600Z-120420T0600Z/
/GLML1.1.ER.120419T0600Z.120419T0600Z.120420T0000Z.NO/
942 AM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM LATE WEDNESDAY NIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8:30 AM TUESDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-180442-
/O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/
/OTBL1.1.WT.120415T0224Z.120416T1200Z.000000T0000Z.NO/
942 AM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM TUESDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 4.2 FEET BY THIS AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
066 
WGUS84 KLCH 171749
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1249 PM CDT TUE APR 17 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-180749-
/O.EXT.KLCH.FL.W.0066.120419T0600Z-120420T0000Z/
/GLML1.1.ER.120419T0600Z.120419T0600Z.120419T1800Z.NO/
1249 PM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM LATE WEDNESDAY NIGHT TO THURSDAY EVENING...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 11:30 AM TUESDAY THE STAGE WAS 9.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING 
  STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE 
  CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO 
  BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL 
  OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-180748-
/O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.120415T0224Z.120423T1800Z.000000T0000Z.NO/
1249 PM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM TUESDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY THURSDAY 
  EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 4.5 FEET BY 
  MONDAY AFTERNOON. 
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
548 
WGUS84 KLCH 180201
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
901 PM CDT TUE APR 17 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-181601-
/O.EXT.KLCH.FL.W.0066.120419T0600Z-120419T1800Z/
/GLML1.1.ER.120419T0600Z.120419T0600Z.120419T1200Z.NO/
901 PM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM LATE WEDNESDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  8:30 PM TUESDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM  GLENMORA...INCLUDING 
  STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE 
  CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO 
  BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER 
  WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-181601-
/O.CON.KLCH.FL.W.0064.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.120415T0224Z.120423T1800Z.000000T0000Z.NO/
901 PM CDT TUE APR 17 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM TUESDAY THE STAGE WAS 3.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 4.5 FEET BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
234 
WGUS84 KLCH 181533
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1033 AM CDT WED APR 18 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-190532-
/O.EXT.KLCH.FL.W.0066.120420T0000Z-120420T1200Z/
/GLML1.1.ER.120420T0000Z.120420T0000Z.120420T0600Z.NO/
1033 AM CDT WED APR 18 2012

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM THURSDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM WEDNESDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-190531-
/O.EXT.KLCH.FL.W.0064.000000T0000Z-120421T2100Z/
/OTBL1.1.ER.120415T0224Z.120420T1800Z.120420T2100Z.NO/
1033 AM CDT WED APR 18 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 3.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 4.1 FEET BY FRIDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$
709 
WGUS84 KLCH 190339
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1039 PM CDT WED APR 18 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER AT OLD TOWN BAY 

LAC079-190409-
/O.CAN.KLCH.FL.W.0066.000000T0000Z-120420T1200Z/
/GLML1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 PM CDT WED APR 18 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* AT  9:30 PM WEDNESDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS NO LONGER FORECAST TO RISE TO OR 
  ABOVE FLOOD STAGE.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-191739-
/O.CON.KLCH.FL.W.0064.000000T0000Z-120421T2100Z/
/OTBL1.1.ER.120415T0224Z.120420T1800Z.120420T2100Z.NO/
1039 PM CDT WED APR 18 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 3.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 4.1 FEET BY FRIDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOODING OF GOOS FERRY ROAD WILL 
  OCCUR.

&&
 
LAT...LON 3033 9315 3032 9320 3027 9318 3030 9308 3033 9309

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 17, 9:02 AM CDT, 37 minutes earlier.

Area forecast discussion, Apr 17, 9:02 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
902 AM CDT TUE APR 17 2012

.UPDATE...
SENT OUT THE UPDATED ZONES TO EXPIRE THE FLASH FLOOD WATCH DO TO
DIMINISHING THREAT FOR CWA. 88D'S SHOW THE STRONGEST STORMS HAVE
MOVED TO THE NORTH AND TO THE EAST OUT OF THE CWA. WILL ISSUE
ROUTINE MORNING UPDATE LATER. RD

&&

.PREV DISCUSSION... /ISSUED 648 AM CDT TUE APR 17 2012/

AVIATION...IFR CIGS WILL OVERSPREAD THE AREA THIS MORNING WITH
SOME MVFR VIS AROUND BPT. LIGHT RAIN INTO LFT AND ARA AS WELL.
MUCH DRIER AIR SWEEPS IN LATER TODAY SO WENT VFR WITH CAVOK BY
MID- AFTERNOON. GUST NE WINDS FROM COLD AIR ADVECTION.

SWEENEY

PREV DISCUSSION... /ISSUED 401 AM CDT TUE APR 17 2012/

SYNOPSIS...A CONVECTIVE COMPLEX OFF THE LOUISIANA COAST HAS
WEAKENED AND IS RAINING ITSELF OUT. THE H3 DIVERGENCE FIELD SHOWS
THE CAUSE OF IT ALL QUITE WELL AND THIS FIELD REMAINS PROMINANT
OVER OUR WESTERN COASTAL ZONES, SW AND CEN LA TODAY. A SURFACE
FRONT IS EVIDENT WITH WAVES OVER THE NEAR SHORE WATERS OF TEXAS
AND LOUISIANA, SUPPORTED BY H5 TROFFING MOVING INTO EAST TEXAS TODAY.
WILL KEEP THE FLASH FLOOD WATCH GOING WITH THESE FIELDS IN MIND
UNTIL THIS AFTERNOON WHEN THE H5 TROF MOVES THROUGH AND THE H3
DIVERGENCE AREA RETREATS TO THE NORTHEAST.

SHORT TERM...RAIN CHANCES ARE FRONT LOADED OVER THE EARLY PART OF
THE DAY WITH SHORTWAVE ENERGY, THETA RIDGING AND DEEP MOISTURE
COVERING THE EASTERN TWO THIRDS OF THE AREA. MUCH DRIER AIR MOVES
IN DURING THE AFTERNOON WITH PRECIP ENDING FROM THE WEST. COLD
ADVECTION TNITE WILL BRING A WELCOME COOL DOWN TO OUR OVERNIGHT
TEMPS WITH THE MID 50S BEING FELT FOR THE FIRST TIME SINCE THE
LAST WEEK IN MARCH. REMARKABLY THIS WOULD BE A RETURN TO NORMAL
MIN TEMPS.

LONG TERM...WEDNESDAY NIGHT TEMPS WILL BE BELOW SEASONAL NORMS
WITH COLD AIR ADVECTION CONTINUING UNDER CLEARING SKIES AND
DECOUPLING WINDS WITH THE SURFACE RIDGE OVER THE AREA. NEXT CHANCE
FOR RAIN LOOKS TO BE SATURDAY WITH A DIGGING TROF MOVING ITNO THE
SOUTHERN PLAINS AND CLOSING OFF AN UPPER LOW NEAR THE LOUISIANA COAST.
SINCE THIS FEATURE WILL BE IN PHASE WITH A PASSING UPPER TROF
THROUGH THE GREAT LAKES, THIS LOW SHOULD EJECT NORTHEAST AND KEEP
THE PERIOD OF RAINFALL BRIEF...DRY CONDITIONS RETURNING BY SUNDAY
AFTERNOON WITH A MASSIVE UPPER RIDGE MOVING IN FROM THE WEST.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  54  79  54  80 /  40   0   0  10  10
KBPT  77  54  80  56  81 /  30   0   0  10  10
KAEX  72  52  77  51  82 /  40   0   0  10  10
KLFT  74  54  76  55  83 /  40  10   0  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 1 PM CDT THIS AFTERNOON FOR
     THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Apr 17, 4:45 AM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
445 AM CDT TUE APR 17 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
180945-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
445 AM CDT TUE APR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

HAVING HAD UP TO 5 INCHES OF RAIN OVER NORTHWESTERN AND
SOUTHEASTERN PORTIONS OF THE FORECAST AREA, THERE IS STILL SOME
RISK OF FLOODING THIS MORNING AS SHOWERS CONTINUE EARLY TODAY.
DRIER AIR MOVES IN LATER TODAY WITH RAIN CHANCES ENDING FROM THE WEST.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A VIGOROUS AND QUICK MOVING STORM SYSTEM COULD BRING THUNDERSTORMS
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT ANY HEAVY RAINFALL AND FLOODING.

GMZ430-432-435-450-452-455-470-472-475-180945-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
445 AM CDT TUE APR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OUTER WATERS TODAY.
WINDS AND SEAS SHOULD SUBSIDE LATE TODAY AS HIGH PRESSURE BUILDS IN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG NORTHERLY WINDS BY FRIDAY NIGHT AS A VIGOROUS LOW DEVELOPS
OFF THE LOUISIANA COAST. CONDITIONS SHOULD IMPROVE THROUGH THIS
WEEKEND AS THE LOW MOVES QUICKLY OUT OF THE AREA.

.SPOTTER INFORMATION STATEMENT...
WE MAY BE CALLING UPON RIGS TO REPORT SEVERE CONDITIONS LATE THIS
WEEK.

SWEENEY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:31 PM CDTAreal Flood AdvisoryLCHIberia59 min
Apr 16, 9:45 PM CDTAreal Flood AdvisoryLCHIberia60 min
Apr 17, 3:38 PM CDTSmall Craft AdvisoryLCH12 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.